MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.010.044
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exact date of event is unknown; event occurred on an unknown date in 2021.Initial reporter is a synthes sales representative without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported one of the gold handles on targeting arm for the recon screws from the alfn is missing a spring; therefore, it is not able to lock the recon sleeve correctly.Additionally, the connecting screw threads are stripped.This report is for a connecting screw.This is report 1 of 1 for (b)(4).

Brand Name
CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12337693
Report Number2939274-2021-04715
Device Sequence Number17249579
Product Code FZX
UDI-Device Identifier07611819760820
UDI-Public(01)07611819760820
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIMING ARM FOR ADOLESCENT LFN NAIL-EX; AIMING ARM FOR ADOLESCENT LFN NAIL-EX